MENU

You are here

Publications

Export 1535 results:
1988
Bressan A, Colombo G. Generalized Baire category and differential inclusions in Banach spaces. J. Differential Equations 76 (1988), no. 1, 135-158. [Internet]. 1988 . Available from: http://hdl.handle.net/1963/538
Musina R, Mancini G. Holes and obstacles. Ann. Inst. H. Poincare Anal. Non Lineaire 5 (1988), no. 4, 323-345 [Internet]. 1988 . Available from: http://hdl.handle.net/1963/501
Musina R. H-surfaces with obstacles. (Italian). Ann. Univ. Ferrara Sez. VII (N.S.) 34 (1988), 1-14 [Internet]. 1988 . Available from: http://hdl.handle.net/1963/491
Dal Maso G, Defranceschi A. A Kellogg property for µ-capacities. Boll. Un. Mat. Ital. A (7) 2, 1988, no. 1, 127-135 [Internet]. 1988 . Available from: http://hdl.handle.net/1963/492
Dal Maso G, Defranceschi A. Limits of nonlinear Dirichlet problems in varying domains. Manuscripta Math. 61 (1988), no. 3, 251-278. [Internet]. 1988 . Available from: http://hdl.handle.net/1963/536
Dell'Antonio G. Methods of stochastic stability and properties of the Gribov horizon in the stochastic quantization of gauge theories. Stochastic processes, physics and geompetry (Ascona and Locarno, 1988), 302, World Sci.Publishing,NJ(1990) [Internet]. 1988 . Available from: http://hdl.handle.net/1963/817
Dal Maso G, Defranceschi A. Some properties of a class of nonlinear variational $m$-capacities. J.Funct.Anal. 79, 1988, no. 2, 476-492 [Internet]. 1988 . Available from: http://hdl.handle.net/1963/485
Falqui G, Reina C. Susy-curves and supermoduli. [Internet]. 1988 . Available from: http://hdl.handle.net/1963/761
Dal Maso G, Paderni G. Variational inequalities for the biharmonic operator with variable obstacles. Ann. Mat. Pura Appl. (4) 153 (1988), 203-227 (1989) [Internet]. 1988 . Available from: http://hdl.handle.net/1963/531
Musina R. Variational Problems with Obstructions. [Internet]. 1988 . Available from: http://hdl.handle.net/1963/5832
1987
Landi G, Marmo G. Extensions of Lie superalgebras and supersymmetric Abelian gauge fields. Phys. Lett. B 193 (1987), no. 1, 61-66. [Internet]. 1987 . Available from: http://hdl.handle.net/1963/507
Landi G, Marmo G. Graded Chern-Simons terms. Phys. Lett. B 192 (1987), no. 1-2, 81-88. [Internet]. 1987 . Available from: http://hdl.handle.net/1963/508
Dal Maso G, Paderni G. Integral representation of some convex local functionals. Ricerche Mat. 36 (1987), no. 2, 197-214 [Internet]. 1987 . Available from: http://hdl.handle.net/1963/497
Landi G, Marmo G. Lie algebra extensions and abelian monopoles. Phys. Lett. B 195 (1987), no. 3, 429-434 [Internet]. 1987 . Available from: http://hdl.handle.net/1963/506
Dal Maso G, Defranceschi A. Limits of nonlinear Dirichlet problems in varying domains. (Italian). Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. (8) 81, 1987, no. 2, 111-118 [Internet]. 1987 . Available from: http://hdl.handle.net/1963/486
Ambrosetti A, Coti Zelati V. Solutions with minimal period for Hamiltonian systems in a potential well. Ann. Inst. H. Poincare Anal. Non Lineaire 4 (1987), no. 3, 275-296 [Internet]. 1987 . Available from: http://hdl.handle.net/1963/466
Ambrosetti A, Coti Zelati V, Ekeland I. Symmetry breaking in Hamiltonian systems. J. Differential Equations 67 (1987), no. 2, 165-184 [Internet]. 1987 . Available from: http://hdl.handle.net/1963/409

Pages

Sign in